# SDR SWAA2021081687146

- Difficulty date: May 27, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION RIB TAB AND TRAILING EDGE PANEL STIFFENER HAVE DAMAGE FROM ATTACH BOLTS. / REPAIRED LEFT WING DEFLECTION RIB AND T/E PANEL STIFFENER IAW SRM 57-51-02-2R-1 AND SRM 57-51-02-2R-4 A55799
